# SDR ASAA2017122522994

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,063 hours, 11,595 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VTK ANNUNCIATION ON NR 1 NAV DISPLAY, AND SUBSEQUENTLY ON NR 2 NAV DISPLAY. BOTH FMC PROMPTS ABSENT.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE IAW FIM 34-61, TASK 801 FMCS SENSORS NO FAULTS, INFLT FAULTS ON FMC R, FMC LEFT AND RIGHT LOGGED B ON LAST LEG WITH ASSOCIATED ACARS R. PRESSED 300 FOR INFLT FAULTS FMC-R PROGRAM FAULT, FMC-L PRES LAT RATE, ACARS-MU NO RESP/ALO FAULTS IN LAST LEG. ACCOMPLISHED FIM 34-61, TASK 807 FOR FMC'S NR 1 AMD 2 PGM FAULT LOGGED. NO CURRENT FAULTS ON FMC'S NR 1 AND 2. IAW AMM FIM 34-61 TASK 837 STEP G(4)(A) FOR FMC'S WITH U11.0.
